# SDR AWXA960051

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 8077-8277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3841 - DURING SCHEDULED C-4, S-1 MAINTENANCE CHECK, FOUND CORROSION ON SEAT RAIL, STA 8077 TO STA 8227, Y-765, Z-240.  REMOVED CORROSION ON SEAT RAIL AT BS 8077 - BS 8227, Y-765, Z-240.  FABRICATED REPAIR PARTS IAW SRM 53-11-15, FIGURE 204.  ALODINED, PRIMED, AND INSTALLED REPAIR PARTS IAW SRM 53-11-15, FIGURE 204.  AIRCRAFT TT, 15,146 HOURS. AIRCRAFT TC,7,702.  (X)
